# SDR SWAA2017121918547

- Difficulty date: November 29, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF FLAP DEFLECTION CONTROL RIB, FIXED TRAILING EDGE PANEL SUPPORT BRACKET CRACKED.   R & R THE BRACKET IAW SRM AND DWG.
